# SDR CA961002003

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK3
- Engine: Pwa PT6A27
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: 6227B15
- Condition: Failed
- Location: Lt Mlg Actuator
- Component: Wiplineinc, 6A0500006
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LANDING GEAR FAILED TO OPERATE DUE TO LOSS OF ALL HYDRAULIC FLUID BECAUSE OF A FAILED O-RING IN THE LEFT MAIN GEAR ACTUATOR. THIS RESULTED IN A GEAR UP LANDING WITH NOSE GEAR DOWN AND MAIN GEAR UP. MAJOR KEEL DAMAGE TO BOTTOM OF BOTH FLOATS. SUBMITTER SUGGESTS THAT WIPLINE SL #28 BE MANDATORY.
